S. Abbasbandy and M. Amirfakhrian, Numerical approximation of fuzzy functions by fuzzy polynomials, Applied Mathematics and Computation, vol.174, issue.2, pp.1001-1006, 2006.
DOI : 10.1016/j.amc.2005.05.028

S. Abbasbandy and M. Otadi, Numerical solution of fuzzy polynomials by fuzzy neural network, Applied Mathematics and Computation, vol.181, issue.2, pp.1084-1089, 2006.
DOI : 10.1016/j.amc.2006.01.073

S. Abbasbandy, M. Otadi, and M. Mosleh, Numerical solution of a system of fuzzy polynomials by fuzzy neural network, Information Sciences, vol.178, issue.8, pp.1948-1960, 2008.
DOI : 10.1016/j.ins.2007.11.026

P. Aubry and M. Moreno-maza, Triangular Sets for Solving Polynomial Systems: a Comparative Implementation of Four Methods, Journal of Symbolic Computation, vol.28, issue.1-2, pp.125-154, 1999.
DOI : 10.1006/jsco.1999.0270

URL : https://hal.archives-ouvertes.fr/hal-01148862

T. Becker and V. Weispfenning, Gröbner bases : a computational approach to commutative algebra, 1993.

M. Boroujeni, A. Basiri, S. Rahmany, and A. Valibouze, Finding solutions of fuzzy polynomial equations systems by an Algebraic method, Journal of Intelligent & Fuzzy Systems, vol.1, issue.1, pp.791-800, 2016.
DOI : 10.1007/s11704-007-0001-8

URL : https://hal.archives-ouvertes.fr/hal-01317748

S. Chou and X. Gao, Ritt-Wu's decomposition algorithm and geometry theorem proving, International Conference on Automated Deduction, pp.207-220, 1990.
DOI : 10.1007/3-540-52885-7_89

D. Dubois, E. Kerre, R. Mesiar, and H. Prade, Fuzzy Interval Analysis, pp.483-581, 2000.
DOI : 10.1007/978-1-4615-4429-6_11

D. Dubois and H. Prade, Operations on fuzzy numbers, International Journal of Systems Science, vol.12, issue.6, pp.613-626, 1978.
DOI : 10.1016/S0019-9958(65)90241-X

R. Goetschel and W. Voxman, Elementary fuzzy calculus. Fuzzy Sets Syst, pp.31-43, 1986.
DOI : 10.1016/0165-0114(86)90026-6

J. , M. Preprint, H. , and H. , Bibliothèque Fuzzy en SageMath, documentation, 2017.

A. A. Molai, A. Basiri, and S. Rahmany, Resolution of a system of fuzzy polynomial equations using the Gr??bner basis, Information Sciences, vol.220, pp.541-558, 2013.
DOI : 10.1016/j.ins.2012.07.029

N. A. Rahman and L. Abdullah, Multi-solutions of fuzzy polynomials : a review, Int. Journal of Engineering and Applied sciences, vol.3, issue.3, pp.8-16, 2013.

H. Rouhparvar, Solving fuzzy polynomial equation by ranking method. First Joint Congress on Fuzzy and Intelligent Systems, 2007.

F. Rouillier, Solving zero-dimensional systems through the rational univariate representation Applicable Algebra in Engineering, Communication and Computing, vol.9, issue.5, pp.433-461, 1999.

L. Stefanini and L. Sorini, Fuzzy arithmetic with parametric lr fuzzy numbers, IFSA/EUSFLAT Conf, pp.600-605, 2009.

W. T. Wu, A zero structure theorem for polynomial equations solving, MM Research Preprints, vol.1, pp.2-12, 1987.

L. A. Zadeh, Fuzzy sets, Information and Control, vol.8, issue.3, pp.338-353, 1965.
DOI : 10.1016/S0019-9958(65)90241-X

P. Aubry, L. , S. Université, and . Cnrs, FRANCE E-mail address, philippe.aubry@sorbonne-universite, pp.75252-75257